# SDR ASAA2022052438444

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,824 hours, 16,672 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Radar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR APPEARED TO WORK NORMALLY OGG-SEA. THERE ARE 2 SMALL "GHOST" RETURNS THAT ARE GREEN & MAGENTA AT ABOUT 5NM WITH RADAR ON BUT THAT SEEMS PRETTY COMMON. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM OPS CHECK, OPS CHECKED GOOD. NO FALSE/ERRONOUS RETURNS NOTED. REF B737-800 AMM 34-43-00-710-802-001 AND AMM 34-43-00730-802-001.
